Follow
Cristian Bereanu
Cristian Bereanu
University of Bucharest
Verified email at imar.ro - Homepage
Title
Cited by
Cited by
Year
Existence and multiplicity results for some nonlinear problems with singular ϕ-Laplacian
C Bereanu, J Mawhin
Journal of Differential Equations 243 (2), 536-557, 2007
2082007
Positive radial solutions for Dirichlet problems with mean curvature operators in Minkowski space
C Bereanu, P Jebelean, PJ Torres
Journal of Functional Analysis 264 (1), 270-287, 2013
1032013
Radial solutions for some nonlinear problems involving mean curvature operators in Euclidean and Minkowski spaces
C Bereanu, P Jebelean, J Mawhin
Proceedings of the American Mathematical Society 137 (1), 161-169, 2009
1032009
Multiple positive radial solutions for a Dirichlet problem involving the mean curvature operator in Minkowski space
C Bereanu, P Jebelean, PJ Torres
Journal of Functional Analysis 265 (4), 644-659, 2013
972013
Boundary-value problems with non-surjective -Laplacian and one-sided bounded nonlinearity
C Bereanu, J Mawhin
Advances in Differential Equations 11 (1), 35-60, 2006
772006
Periodic solutions of nonlinear perturbations of ϕ-Laplacians with possibly bounded ϕ
C Bereanu, J Mawhin
Nonlinear Analysis: Theory, Methods & Applications 68 (6), 1668-1681, 2008
692008
Radial solutions for Neumann problems involving mean curvature operators in Euclidean and Minkowski spaces
C Bereanu, P Jebelean, J Mawhin
Mathematische Nachrichten 283 (3), 379-391, 2010
612010
Periodic Solutions of Pendulum-Like Perturbations of Singular and Bounded -Laplacians
C Bereanu, P Jebelean, J Mawhin
Journal of Dynamics and Differential Equations 22 (3), 463-471, 2010
562010
Boundary value problems for some nonlinear systems with singular -laplacian
C Bereanu, J Mawhin
Journal of Fixed Point Theory and Applications 4 (1), 57-75, 2008
562008
Existence and multiplicity results for periodic solutions of nonlinear difference equations
C Bereanu, J Mawhin
Journal of Difference Equations and Applications 12 (7), 677-695, 2006
552006
Boundary value problems for second-order nonlinear difference equations with discrete φ-Laplacian and singular φ
C Bereanu, J Mawhin
Journal of Difference Equations and Applications 14 (10-11), 1099-1118, 2008
532008
Nonhomogeneous boundary value problems for some nonlinear equations with singular ϕ-Laplacian
C Bereanu, J Mawhin
Journal of mathematical analysis and applications 352 (1), 218-233, 2009
512009
Multiple solutions for Neumann and periodic problems with singular ϕ-Laplacian
C Bereanu, P Jebelean, J Mawhin
Journal of Functional Analysis 261 (11), 3226-3246, 2011
432011
Periodic solutions of some fourth-order nonlinear differential equations
C Bereanu
Nonlinear Analysis: Theory, Methods & Applications 71 (1-2), 53-57, 2009
422009
Multiple periodic solutions of ordinary differential equations with bounded nonlinearities and φ-Laplacian
C Bereanu, J Mawhin
NoDEA Nonlinear Differ. Equ. Appl 15 (1), 159-168, 2008
412008
Existence and multiplicity results for nonlinear second order difference equations with Dirichlet boundary conditions
C Bereanu, J Mawhin
Mathematica Bohemica 131 (2), 145-160, 2006
402006
Periodic and Neumann problems for discrete p (⋅)-Laplacian
C Bereanu, P Jebelean, C Şerban
Journal of Mathematical Analysis and Applications 399 (1), 75-87, 2013
392013
Variational methods for nonlinear perturbations of singular ϕ-Laplacians
C Bereanu, P Jebelean, J Mawhin
Rendiconti Lincei 22 (1), 89-111, 2011
372011
Radial solutions of Neumann problems involving mean extrinsic curvature and periodic nonlinearities
C Bereanu, P Jebelean, J Mawhin
Calculus of Variations and Partial Differential Equations 46 (1), 113-122, 2013
362013
The Dirichlet problem with mean curvature operator in Minkowski space–a variational approach
C Bereanu, P Jebelean, J Mawhin
Advanced Nonlinear Studies 14 (2), 315-326, 2014
352014
The system can't perform the operation now. Try again later.
Articles 1–20